# SDR SWAA2023081077915

- Difficulty date: July 12, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ECS BAY HAS CRACKED DUCT SUPPORT BRACKET (212A1116) ACCESS PANEL 192CL BS540+6 LBL8.<[01] REMOVED AND REPLACED ECS BAY DUCT SUPPORT BRACKET 212A1116 IAW SOPM 20-50-01;[02] VERIFIED PARTS REQUIREMENTS.;[03] VERIFIED CORRECTION ACTION 1;2 AND MEASUREMENT TABLE COMPLETE; CARD COMPLETE.
